# SDR 97ZZZX3917

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N68956
- Make and model: Cessna 152
- Aircraft serial: 15282415
- Engine: Lyc O235L2C
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: M3975
- Condition: Failed
- Location: Lt Magneto
- Part time: 551 hours
- Component: Slick
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BAD COIL IN MAGNETO.  MAGNETO IN LEFT POSITION.  AIRCRAFT ENGINE WOULD DIE WHEN LEFT MAG WAS SELECTED.
